Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: E. B. Dynkin
Title: Diffusions, superdiffusions and partial differential equations
Additional book information Colloquium Publications, vol. 50, American Mathematical Society, Providence, RI, 2002, xi + 236 pp., ISBN 0-8218-3174-7, $49.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Donald Dawson
Affiliation: Carleton University and McGill University
Email: ddawson@math.carleton.ca
Journal: Bull. Amer. Math. Soc. 41 (2004), 245-252
PII: S 0273-0979(04)01002-X
Published electronically: January 8, 2004
Review copyright: © Copyright 2004 American Mathematical Society